# SDR DALA2015072304622

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP T/E WEDGE PANEL LOWER SURFACE IS DAMAGED, DENTED, PUNCTURED, AND CRACKED MF BS 223 TO MF BS 240.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON LT WING INBD FLAP T/E WEDGE IAW SRM 51-70-10, TRIMOUT DIMENSION: 17" X 9.5". COMPLIED WITH ALL STEPS ON JIC 2034-8210-01.
